Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 11,     Number 3,     Fall 2003

 

PERMANENCE FOR NONAUTONOMOUS SCALAR DELAY DIFFERENCE POPULATION MODELS
YASUHISA SAITO

Abstract. A general class of nonautonomous single-species delay difference population models is considered. Such models are shown to be permanent not only under some biologically realistic assumptions but also without assuming continuity on the right-hand side of their models. It is also shown that any type of delay is harmless for the permanence.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)